# SDR AALA20030516

- Difficulty date: April 30, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, FORWARD SEAT MOUNTED EMERGENCY EXIT PATH LIGHTING CONTROL MODULE CONNECTOR BROKEN.  REPAIRED FORWARD SEAT MOUNTED EMERGENCY EXIT PATH LIGHTING CONTROL MODUEL CONNECTOR. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
